Forums  •  Classifieds  •  Events  •  Directory

 

lumps under skin after injection

  1. #1
    FionaN is offline Registered User
    Join Date
    Mar 2009
    Location
    Pokfulam
    Posts
    10

    lumps under skin after injection

    My girl has a few lumps on her thigh (under the skin) after injection (vaccine), which really worries me, as she keep scratching the skin around it.

    I have check with a few doctors, they all said it harmless and it will disappear after weeks or months.

    but it not disappearing ! any one have the same experiences and how did you deal with it.

    Thanks a lot !
    Fiona

  2. #2
    carang's Avatar
    carang is offline Registered User
    Join Date
    Sep 2004
    Location
    Sai Kung
    Posts
    6,259
    which injection did she get?

    there is one (right now, i can't remember which one it is) that comes out in a large lump after about 4-6 months. the lump often has a little pus in it. you are not supposed to touch it or cover it. just keep it clean. it takes about 6-8 weeks to completely clear up, but babies are left with a small scar.

    not all injections cause this reaction... just this one (and for the life of me, i can't remember which one it is!)

  3. #3
    Shenzhennifer is offline Registered User
    Join Date
    Jul 2008
    Location
    Tsuen Wan
    Posts
    1,288
    I think Cara is referring to the one they get at birth, can`t remember which one either.

    But if your girl is older, FionaN, then it`s different.
    My son had that after one of his injections, I think it was the 5-in-1 at 4 months. I was worried too but when I asked my doctor, she said it was totally normal and was just a mild reaction from the vaccine. Sure enough, it went away in about a week or so.

  4. #4
    FionaN is offline Registered User
    Join Date
    Mar 2009
    Location
    Pokfulam
    Posts
    10
    no, my girl is already 2 years old.

    she got lumps every time she get a vaccine since one year old, and I try to use different doctor, but the result are still the same.

    the doctors said it will go away after months, but it just didn't.

  5. #5
    carang's Avatar
    carang is offline Registered User
    Join Date
    Sep 2004
    Location
    Sai Kung
    Posts
    6,259
    she is obviously reacting to something in the vaccine. if it's in the vaccine itself, then it won't matter which doctor gives it, she'll still get the bumps.

    if she keeps scratching, maybe buy her some princess plasters/band-aids to cover them up. you can call them 'tattoos'. that way, she won't be able to scratch enough to break the skin.

  6. #6
    Lisainhk is offline Registered User
    Join Date
    Jan 2010
    Location
    Yau Ma Tei
    Posts
    222
    I'm pretty sure that needle that causes the pus is the one for tuberculosis. My boy just got it the other day. There is a small lump that the doctor expects will start to pus soon. Sorry that doesn't help your question Fiona. Hope you find the answer soon!

  7. #7
    carang's Avatar
    carang is offline Registered User
    Join Date
    Sep 2004
    Location
    Sai Kung
    Posts
    6,259
    think you're right. neither of my kids developed any kind of bump until about 4 months after the injection.

  8. #8
    LeahH is offline Registered User
    Join Date
    Apr 2007
    Location
    Hong Kong, Mid Levels
    Posts
    579
    My son got a bump under skin immediately after his 4 and 6 month injections, hot raised and swollen skin. Paed said it would go and it did - eventually.

    My older daughter never had this swelling so I guess some children are ultra sensitive. He has had a stronger reaction than her to live vaccinations in general, often becoming fussy and feverish.

Similar Threads

  1. dry winter skin
    By reei in forum Baby's Health
    Replies: 35
    Last Post: 12-11-2009, 05:21 PM
  2. Engorgement and two small lumps
    By mrs momo in forum Feeding Baby
    Replies: 3
    Last Post: 02-22-2009, 12:12 AM
  3. Very Very dry skin
    By engee in forum Parenting - Toddlers and Preschoolers
    Replies: 19
    Last Post: 11-19-2007, 05:35 PM
  4. Ovulation enhancing injection
    By SoLong in forum Preconception
    Replies: 3
    Last Post: 12-27-2006, 10:51 AM
  5. nasty BCG injection site!
    By addleb in forum Family Health
    Replies: 4
    Last Post: 05-24-2005, 10:39 AM
Scroll to top